# SDR IPXA09B55832

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 72,472 hours, 12,526 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 69B117018
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D RT WING GEAR W/W TRIANGLE PANEL I/B RIB FWD BRACKET FOUND CRACKED.  RT WING GEAR W/W TRIANGLE PANEL I/B RIB FWD BRACKET REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 11.
